MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER 4F MBTRAY W/ MI SL SHERLOCK; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER 4F MBTRAY W/ MI SL SHERLOCK; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reez3474 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported customer opened the tray and the filter stray for the lidocaine had some type of brown/black goop inside the filter straw.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a foreign material is confirmed.One filter straw accessory component was returned for evaluation.A dark, brownish material is visible within the clear tubing.The clear tubing was cut in order to inspect the material.The material appeared to be a resin-like material.Photos of the sample were forwarded to the manufacturing facility for further review and found the material to have likely been introducer during the manufacturing process.Since the affected device is a supplied component, the complaint is confirmed.Bd is working closely with the supplier to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC SOLO2 CATHETER 4F MBTRAY W/ MI SL SHERLOCK
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11826258
Report Number3006260740-2021-01867
Device Sequence Number11804066
Product Code LJS
UDI-Device Identifier00801741035609
UDI-Public(01)00801741035609
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9194108D
Device Lot NumberREEZ3474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;